MAUDE Adverse Event Report: BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017355
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A fastlload cta dual syringe pack, from lot 241679, was placed on the injector head and the contrast and saline loading process was initiated.The ct tech walked away to place a sheet on the exam table and to distance myself from the head unit.No audible noise was made , but when the ct tech stepped back to the injector he noticed the black and white plunger on the contrast side was stuck at the top of the syringe and some white plastic was missing.

Brand Name
FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING SA
7905 fuller road
eden prairie MN 55344
MDR Report Key18265654
Report Number18265654
Device Sequence Number14442099
Product Code DXT
UDI-Device Identifier17630039300873
UDI-Public(01)17630039300873
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017355
Device Catalogue Number017355
Device Lot Number241679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/11/2023